# SDR YENA2023013100098

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 65,762 hours, 2,337 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATIONS WERE FOUND ON BOTH INNER FRAME SEGMENTS OF AFT LH SIDE OVERWING EMERG EXIT HATCH (EEH DOOR 834) CRACK LENGTH 0.20" APPROX  (WO 2022-456/1 WCC 2022-703081 AEROMAN); REF AEROMAN WO 2022-456/1 WCC 2022-703081 FOR WORK PERFORMED, ACCOMPLISHED MODIFICATION REINFORCE EMERG EXIT DOOR STRUCTURE 834 IAW EC NO A320-52-1144.
